Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika, 2022, Number 2, Pages 67–71 (Mi vmumm4464)  

This article is cited in 2 scientific papers (total in 2 papers)

Short notes

Gradings of quadratic kummer extensions

D. A. Badulin, A. L. Kanunnikov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Full-text PDF (362 kB) Citations (2)
References:
Abstract: We describe all gradings of quadratic kummer extensions by a group. These extensions have a natural grading by Galois group and its subgroups. We find criteria for such extensions to have non-trivial gradings by other groups.
Key words: graded rings, field extensions, Galois group.
Funding agency Grant number
Moscow Center of Fundamental and Applied Mathematics
The study of the second author is supported by the Moscow Center of Fundamental and Applied Mathematics.
Received: 30.07.2021
English version:
Moscow University Mathematics Bulletin, 2022, Volume 77, Issue 2, Pages 97–101
DOI: https://doi.org/10.3103/S0027132222020024
Bibliographic databases:
Document Type: Article
UDC: 512.552
Language: Russian
Citation: D. A. Badulin, A. L. Kanunnikov, “Gradings of quadratic kummer extensions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2022, no. 2, 67–71; Moscow University Mathematics Bulletin, 77:2 (2022), 97–101
Citation in format AMSBIB
\Bibitem{BadKan22}
\by D.~A.~Badulin, A.~L.~Kanunnikov
\paper Gradings of quadratic kummer extensions
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2022
\issue 2
\pages 67--71
\mathnet{http://mi.mathnet.ru/vmumm4464}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4460001}
\zmath{https://zbmath.org/?q=an:7584508}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2022
\vol 77
\issue 2
\pages 97--101
\crossref{https://doi.org/10.3103/S0027132222020024}
Linking options:
  • https://www.mathnet.ru/eng/vmumm4464
  • https://www.mathnet.ru/eng/vmumm/y2022/i2/p67
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:91
    Full-text PDF :40
    References:17
    First page:6
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024